# SDR GTIA2024071238223

- Difficulty date: July 10, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 44,043 hours, 20,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16780
- Condition: Inoperative
- Location: Aft Galley
- Part time: 98 hours, 54 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP -REMOVED AND REPLACED AFT MEGAPHONE IAW SPIRIT AIRLINES DRAWINGS A320 CEO EMERGENCY EQUIPMENT LAYOUT DRAWING MOC # 114724
